Customize
Quick Links

Accreditation/
Credit Designation

Physicians' Education Resource®, LLC is accredited by the Accreditation Council for Continuing Medical Education to provide continuing medical education for physicians.

Physicians' Education Resource®, LLC designates this live activity for a maximum of 7.25 AMA PRA Category 1 Credits™. Physicians should claim only the credit commensurate with the extent of their participation in the activity.

Physicians' Education Resource®, LLC is approved by the California Board of Registered Nursing, Provider #16669 for 7.25 Contact Hours.

Successful completion of this CME activity, which includes participation in the evaluation component, enables the participant to earn up to 7.25 MOC points in the American Board of Internal Medicine’s (ABIM) Maintenance of Certification (MOC) program. Participants will earn MOC points equivalent to the amount of CME credits claimed for the activity. It is the CME activity provider’s responsibility to submit participant completion information to ACCME for the purpose of granting ABIM MOC credit.

Acknowledgment of Commercial Support

This activity is supported by educational grants from Array BioPharma, Inc., Celgene Corporation, Exelixis, Inc., Incyte Corporation, Lilly, and Merck Sharp & Dohme Corp.

For further information concerning Lilly grant funding, visit www.lillygrantoffice.com.

About
Accreditation
Privacy Policy
Terms & Conditions
Executive Board
Journal
Faculty Portal
Contact
Facebook
Twitter
LinkedIn
Google +
2 Clarke Drive
Suite 100
Cranbury, NJ 08512
P: 1-609-378-3701

Copyright © 2019
Physicians’ Education Resource ®, LLC.
All rights reserved.

4th Annual School of Gastrointestinal Oncology™ (SOGO®)

4th Annual School of Gastrointestinal Oncology™ (SOGO®)


Agenda

Saturday, April 27, 2019
  LOCOREGIONAL GI CANCER TRACK
Susan Tsai, MD, MHS
MANAGEMENT OF ADVANCED GI CANCER TRACK
Tanios Bekaii-Saab, MD
SOGO® SEMINARS: CASE DISCUSSIONS WITH THE EXPERTS
Wells Messersmith, MD, FACP
8:00 AM Welcome and Introductions
8:15 AM I Am Here From the Government and I Am Here To Help– REALLY!
Moderators: John L. Marshall, MD, and Michael A. Choti, MD, MBA, FACS
Speaker: Martha Donoghue, MD
9:00 AM 5 minutes to Switch Rooms
9:05 AM Multimodality Neoadjuvant vs Adjuvant for Gastric Cancer
Matthew Porembka, MD
Radionuclides in Neuroendocrine Tumors
Thorvardur Halfdanarson, MD
Adjuvant Therapy for Stage IV Colorectal Cancer
Wells Messersmith, MD, FACP, and Michael A. Choti, MD, MBA, FACS
9:35 AM Q & A
9:40 AM 5 minutes to Switch Rooms
9:45 AM Surgery for Locally Advanced Pancreatic Cancer: Pushing Beyond the Border-Line Tumors
Susan Tsai, MD, MHS
Interprofessional Collaborative Survivorship Practice, Goals of Care and Patient Autonomy: When Too Much Becomes “Pork” and Too Little Becomes “Waste”
Noelle K. LoConte, MD
Handling Rare Molecular Subtypes in GI Malignancies
Tanios Bekaii-Saab, MD, FACP, and Wells Messersmith, MD, FACP
10:15 AM Q & A
10:20 AM Break
10:50 AM   Nevertheless, Genetics Persisted: Genetic Testing and the Impact to Patient Care
Jennifer Geurts, MS, CGC
Practical How-To: Optimizing Dose and Schedule in Metastatic Disease
"Is More Less? Take It To The Supreme Court!"

Tanios Bekaii-Saab, MD, FACP
The Management of Malignant Biliary Obstruction
Emil I. Cohen, MD, and Michael A. Choti, MD, MBA, FACS
11:20 AM Q & A
11:25 AM 5 minutes to Switch Rooms
11:30 AM Medical Crossfire®: Multidisciplinary Pancreatic Cancer
Moderator: Michael A. Choti, MD, MBA, FACS
Speakers: Susan Tsai, MD, MHS, and John L. Marshall, MD
12:15 PM Lunch
Non-CME Sponsored Product Theater: LONSURF® (trifluridine and tipiracil) tablets: Oral Chemotherapy for Previously Treated Metastatic Colorectal, Gastric and Gastroesophageal (GEJ) Cancers
1:30 PM Multidisciplinary Tumor Board
Moderators: John L. Marshall, MD, and Michael A. Choti, MD, MBA, FACS
Panel: Attending Faculty
2:15 PM 5 minutes to Switch Rooms
2:20 PM Locoregional Therapies for Liver Cancer:
What Are the Optimal Strategies?    

Emil I. Cohen, MD
Sequencing Therapies in Hepatocellular Carcinoma
“Filibuster No More”

Anthony El-Khoueiry, MD
Interprofessional Collaborative Practice in Cancer Pain Management: The Impact of the Opioid Crisis on Palliative Care
Natalie Moryl, MD, and Brianna W. Hoffner, MSN, ANP-BC, AOCNP
2:50 PM Q & A
2:55 PM 5 minutes to Switch Rooms
3:00 PM The Use of SBRT vs IMRT vs Hypofractionation for GI Cancers
Amol K. Narang, MD
Right vs Left: Sidedness in Metastatic Colorectal Cancer
“Is There A Middle Ground?”

Scott Kopetz, MD, PhD, FACP
Multidisciplinary Management of Cholangiocarcinoma
Matthew Porembka, MD, John L. Marshall, MD, and Tanios Bekaii-Saab, MD, FACP
3:30 PM Q & A
3:35 PM Break
4:05 PM Advances and Controversies In Rectal Cancer: Time to Challenge the Establishment?
Larissa K. Temple, MD
The Role Of Locoregional Approaches in the (Truly) Borderline (or Un-) Resectable Patient With Metastatic Colorectal Cancer
Bassel F. El-Rayes, MD
Immune-Related Adverse Events: Monitoring and Management
Brianna W. Hoffner, MSN, ANP-BC, AOCNP
4:35 PM Q & A
4:40 PM 5 minutes to Switch Rooms
4:45 AM Medical Crossfire®: Update on Immunotherapy for GI Cancers
Moderator: John L. Marshall, MD
Panel: Anthony El-Khoueiry, MD and Brianna W. Hoffner, MSN, ANP-BC, AOCNP
5:30 PM Adjourn







Become a Member

Forgot Password?
Calendar of Events
SUNMONTUESWEDTHURSFRISAT
 123456
78910111213
14151617181920
21222324252627
282930
Filter By